MathSciNet Relay Station
MathSciNet bibliographic data
MR651573 60H10
Anulova, S.; Pragarauskas, G. Weak Markov solutions of stochastic equations. (Russian) Litovsk. Mat. Sb. 17 (1977), no. 2, 5–26, 219.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement